Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn


Thread Tools Display Modes
Old 12-03-2005, 06:00 AM
Posts: n/a
Default tikosyn

I have been on Tikosyn for 3 months. I had a Cardio Version in October and ever since then have had a severe headache. but my heart is in rythum. Plus I thing it makes me depressed.
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
leg and knee pain with tikosyn parnell Tikosyn 1 09-03-2009 01:51 AM
Tikosyn Fred Tikosyn 2 09-03-2009 01:37 AM
tikosyn tom Tikosyn 1 09-03-2009 01:25 AM
Tikosyn side effect Unregistered Tikosyn 0 05-12-2008 06:45 PM
Tikosyn Roney Tikosyn 0 09-12-2007 02:34 PM

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:03 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.